About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 891840, 2 pages
http://dx.doi.org/10.1155/2013/891840
Letter to the Editor

Comment on “Perturbation Analysis of the Nonlinear Matrix Equation

1Tunis College of Sciences and Techniques, Tunis University, 5 Avenue Taha Hussein, P.O. Box 56, Bab Manara, Tunis, Tunisia
2Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey

Received 7 August 2013; Accepted 4 September 2013

Academic Editor: Ahmed El-Sayed

Copyright © 2013 Maher Berzig and Erdal Karapınar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Li, “Perturbation analysis of the nonlinear matrix equation X-i=1mAi*XpiAi=Q,” Abstract and Applied Analysis, vol. 2013, Article ID 979832, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  2. X. Duan, A. Liao, and B. Tang, “On the nonlinear matrix equation X-i=1mAi*XδiAi=Q,” Linear Algebra and its Applications, vol. 429, no. 1, pp. 110–121, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Berzig, “Comment to: perturbation estimates for the nonlinear matrix equation X-A*XqA=Q(0<q<1) by G. Jia and D. Gao,” Journal of Applied Mathematics and Computing, vol. 41, no. 1-2, pp. 501–503, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  4. X. Duan and M. Berzig, “A note concerning Gao’s and Zhang’s perturbation results of the matrix equation X-A*XqA=I,” Mathematica Numerica Sinica, vol. 34, no. 4, pp. 447–447, 2013 (Chinese).